EconPapers    
Economics at your fingertips  
 

3D fuzzy data approximation by fuzzy smoothing bicubic splines

P. González, H. Idais, M. Pasadas and M. Yasin

Mathematics and Computers in Simulation (MATCOM), 2019, vol. 164, issue C, 94-102

Abstract: Function approximation and interpolation are major and important problems in various scientific fields. In this work we present an approximation method of fuzzy data defined at a 3D fuzzy data set. We define a fuzzy smoothing bicubic spline approximation for a given fuzzy data set and we estimate the approximation error using similarity measures of fuzzy numbers. Examples are given to test the goodness of the method and compare the behavior of the indices proposed for different configurations of the fuzzy smoothing bicubic spline. Finally, some conclusions of the presented method are briefly discussed.

Keywords: Fuzzy data; Approximation theory; Smoothing splines; Variational methods; Bicubic splines (search for similar items in EconPapers)
Date: 2019
References: View references in EconPapers View complete reference list from CitEc
Citations:

Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/S0378475418302751
Full text for ScienceDirect subscribers only

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:eee:matcom:v:164:y:2019:i:c:p:94-102

DOI: 10.1016/j.matcom.2018.10.005

Access Statistics for this article

Mathematics and Computers in Simulation (MATCOM) is currently edited by Robert Beauwens

More articles in Mathematics and Computers in Simulation (MATCOM) from Elsevier
Bibliographic data for series maintained by Catherine Liu ().

 
Page updated 2025-03-19
Handle: RePEc:eee:matcom:v:164:y:2019:i:c:p:94-102